# SDR UALA2012010400079

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,550 hours, 22,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Hinge
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR IS LOOSE AT KEEL SUPPORT.  THE CENTER AND AFT HINGE POINTS SHOW WEAR AT BOLTS CONNECTING THE HINGE TO THE FRAME.  REMOVED LT MLG DOOR.  INSTALLED NEW HARDWARE AND INSTALLED LEFT MLG DOOR PER MM.    ACCOMPLISHED OP CHECK PER MM, DOOR CHECKED GOOD.
